# SDR P5CA2018091100237

- Difficulty date: September 7, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 79,726 hours, 20,366 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Access Door
- Condition: Damaged
- Location: Nr 1 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR NR 1 ENG RT FAN COWL OIL TANK ACCESS DOOR EDGE DAMAGE. REPAIR DAMAGE AREA IAW CMM 71-13-22 REPAIR NR 11 REV 43. .COND CHK NML, JOB COMPLETE.
